You should start using a sunscreen with micronuzed zinc oxide or mexoryl, and a topical retinoid abd glycokic acid cream. You may wush to begin a properly-formulated vitamin C cream to prevent further damage and reverse some of the damage as well. You can have several alexandrite treatment to correct the telangiectasias and brown spots, which will also help a litle with the thinned, wrinkled skin.
it will improve!
With your light coloring and mixture of brown pigment and red broken vessels on the chest I would opt for intense pulsed light (IPL). This is sometimes referred to as photorejuvenation. The reason I would choose IPL is that it can target both the red and brown areas during one treatment session. Significant improvement can be seen with even one session but ideal outcomes may take a few treatment sessions. Sometimes I will combine IPL with non ablative laser resurfacing in the same treatment session to improve the texture of the chest as well. Aggressive treatments will leave your chest red and swollen for several days. Brown spots may look speckled and will eventually exfoliate of over the course of a week or so.
In terms of prevention, sunscreen is the crucial component. Broad spectrum coverage with a product containing zinc oxide and or titanium dioxide. Look for products that are "very water resistant." I like to have patients use some form of retin-a on the chest as well as some type of anti-oxidant blend.
Poikiloderma / Aging Chest, Neck, Face
My suggestion is to get a cosmetic consultation with a cosmetic dermatologist. There are many ways to treat this type of aging / sun damaged skin and you will need a combination of multiple treatments for initial improvement then others for maintenance in the future. You will want to create a working relationship with your doctor, as it will be a process to improve your skin. I use a combination of Fraxel or Clear and Brilliant laser with Excel V or pulsed dye for both wrinkles and pigment. Topical lightening/brightening creams and sunscreens will be needed as well. I wish you the best, Dr. Emer.